# SDR IPXA2017030714850

- Difficulty date: February 15, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGID CARGO BARRIER LOWER CLOSURE HAS CORROSION RBL 81 AND LBL 12.2.  REPAIRED THE CARGO BARRIER LOWER CLOSURE IAW EA 011-5320-01-A6690 REV I/R, AND EO MD11-5310-63507-A.
